# SDR DALA2023040402605

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 71,648 hours, 9,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 FAP MSG, DOOR 3R CHECK DOOR PRESSURE. CORRECTIVE ACTION: SERVICED 3R DOOR ASSIST. (9127651)
